The nurse is reviewing a clients medications and notes the client is taking warfarin. Which of the following medication would the nurse want to tell the client to stay away from?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Bactrim DS

- Metformin

- Metoprolol

- Januvia

Rationale

Taking warfarin and Sulfa drugs such as bactrim DS can cause an increase in warfarin effects

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

31%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 103
Correct - 32
Percent Right - 31.067961165
User Feedback
1
1

 

Question ID - 105470

View All Other Nursing Practice Questions